# SDR IPXA2M74184

- Difficulty date: June 20, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737501
- Part serial: 067
- Condition: Dented
- Location: Lt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING, NR 8 SLAT L/E SKIN HAS 2 EA DENTS BETWEEN XOS1102.3 AND XOS1107.6 AND APPROX 10" FROM LOWER T/E.  REPAIRED 2EA DENTS ON NR 8 SLAT L/E SKIN BETWEEN XOS 1102.3 AND XOS1107.6 REF SRM 57-40-02, REPAIR 2, FIG 201.
